Jump to content
CrazyBoards.org

Recommended Posts

Hi folks, second post on Latuda. I've now been on it 7 days and have some side effects to report.

 

* General feeling of being pissed off. I haven't blown up at any one, but I am just generally mad at everyone about everything.

 

* Increased appetite.

 

* Constipation (I'll take this, as I have serious IBS and maybe over time these two will even out).

 

* This one is crazy: my breasts are SO sore. I checked the paperwork the dr. gave me and this is a legitimate side effect. I had a hysterectomy 9 years ago, so it isn't hormones. But I mean, mad sore.

 

So even though I am pissed off, I actually feel less depressed. My energy level, focus, and productivity are increasing.

 

I guess this is a good reminder that these are powerful drugs, and we have to just wait out the adjustment period. I actually took one dose of Latuda and then quit, then waited about a week and started up again. I committed to giving it at least 6 weeks.

 

take care all,

Urania

Link to comment
Share on other sites

LexFlex, yes I take it at night. I expect these side effects to fade, but I *always* get side effects, starting and stopping, any medicine. I don't know why but my body seems to be really sensitive. It is encouraging to hear it worked great for you!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...